Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Avada Kedavra Acne

Mirvaso : The Treatment With A Twist. (Read This If You Get Bored)

Recommended Posts

Hey everyone - so i thought i should make a topic on Mirvaso. If you dont know what Mirvaso is- its a topical (gel like) that is primarily given to those who suffer with rosacea or skin prone to redness. I know this may have nothing to do with acne! But i wanted to make it because i do suffer from acne still, and also i want to also maybe aid those who are in this community with rosacea!

The topical (from what i know) shrinks the vessels that are at the root of the cause of rosacea. I had never heard of this topical ever- i was at my basic derm visit just to get a refill of other creams and oral meds and to update him on my skins current condition. I had said that i wanted to do v-beam- because right now my main issue is just reddness caused by veins on current parts of my face-t im only 20 talking about veins on my face- but anyways, i told him that i wanted to have this treatment (which ive done before) He said i could but it can be a bit pricey (which wasnt an issue) So he told me he has something that should do the trick! And he hurried away to his office, and came back with samples and a booklet. He explained what Mirvaso is and showed me the booklet with pictures of people with their before, and after shots. And showed how the drug bascially transformed these indivuduals. He wrote me a script and gave me the samples and said "if this works, fill the script" And thats it. My derm wasnt very specific in explaining what exactly it does or what it really is. And it made me scratch my head at how he said "if this works"- felt like sort of a lab rat.

Anyways ive been using it since the visit- and i have to say it does do what it says it does. I ony spot apply it because theres nothing wrong with my skin besides like two places. The whole day my skin stays a normal color... but right at 12 hours- boom! the topical wears off, and it rebounds. Where i applied it, my skin is redder then when i started it- it will calm down like it does every night, but its so obvious that its from the topical because i spot apply it! Like theres obvious red lines as to where i applied it! Also i feel as if my skin is pulsing . So weirddddddddddddddddd.

But to be honest- it works, but what you have to deal with after, makes it just so not worth it in the first place. Ill stick to just getting v-beam

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×